# SDR ASAA2013102596232

- Difficulty date: October 25, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 22,804 hours, 7,067 cycles
- System (JASC): 2610 · Detection System
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CARGO FIRE SYS TEST,  AFT ARM LIGHT DOES NOT ILLUMINATE.  ACFT GROUNDED. PERFORMED CARGO BAY SMOKE DETECTION.  OPS CHECKED IAW AMM REF 26-16-00-710-801, TEST PASSED.  INSPECTED AFT CARGO SMOKE DETECTORS NO DEFECTS FOUND.  NO HISTORY 30 DAYS.
